# SDR AMTA200700068

- Difficulty date: February 14, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120AF CORRODED THE LENGTH OF THE THRESHOLD, STA 440-490, RBL 22.  REMOVED CORROSION ON FWD CARGO FLOOR PANEL 120AF.  ORIG MAT THK IS .073 MAT LOSS .002.  FOUND TO BE WITHIN LIMITS IAW SRM.  (K)
